MathSciNet Relay Station
MathSciNet bibliographic data
MR1458311 (99h:53052) 53C23 (53C20)
Shioya, Takashi The limit spaces of two-dimensional manifolds with uniformly bounded integral curvature. Trans. Amer. Math. Soc. 351 (1999), no. 5, 1765–1801.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement